Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  The use of approximating models in Monte Carlo maximum likelihood estimation
 
 
Title: The use of approximating models in Monte Carlo maximum likelihood estimation
Author: Kuk, Anthony Y.C
Appeared in: Statistics & probability letters
Paging: Volume 45 (1999) nr. 4 pages 9 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands